health and wellness | May 14, 2026

What drugs interact with fexofenadine?

View interaction reports for fexofenadine and the medicineslisted below.
  • acetaminophen.
  • Adderall (amphetamine / dextroamphetamine)
  • Advair Diskus (fluticasone / salmeterol)
  • amoxicillin.
  • Aspirin Low Strength (aspirin)
  • Benadryl (diphenhydramine)
  • Calcium 600 D (calcium / vitamin d)
  • Celebrex (celecoxib)

.

Also asked, what can you not take with fexofenadine?

Donot take fexofenadine with fruit juice (such as apple,orange, or grapefruit). These juices can make it harder for yourbody to absorb fexofenadine. Avoid taking an antacid within2 hours before or after you take fexofenadine.

can you take fexofenadine and lansoprazole together? Yes, you can take fexofenadine together withparacetamol or ibuprofen.

In this way, what medications does Allegra interact with?

View interaction reports for Allegra (fexofenadine) and themedicines listed below.

  • Advil (ibuprofen)
  • albuterol.
  • aspirin.
  • Benadryl (diphenhydramine)
  • Claritin (loratadine)
  • Cymbalta (duloxetine)
  • Fish Oil (omega-3 polyunsaturated fatty acids)
  • Flonase (fluticasone nasal)

Can I take fexofenadine and diphenhydramine together?

Different products may contain the same ingredients.Second, you may have to take a larger than recommended dose.Mixing Diphenhydramine and Fexofenadine Benadryl is aBrand name for antihistamine drug that containsdiphenhydramine as an active ingredient.

Related Question Answers

Does fexofenadine raise blood pressure?

Decongestants can raise blood pressure orstimulate fast heart rhythms. Therefore, advertised medicines suchas Allegra, Zyrtec, or Claritin should be safe for mostpatients with heart disease and allergies; however,Allegra-D, Zyrtec-D, Claritin-D could cause problems forpatients with allergies and heart disease.

Can you just stop taking fexofenadine?

Many people only need to take an antihistaminewhen they have symptoms. Unless you are toldotherwise, you should stop taking fexofenadine onceyour symptoms have eased.

Why is fexofenadine prescription only?

Fexofenadine tablets contain fexofenadinehydrochloride 120 mg per dose. Fexofenadine is anantihistamine to treat the symptoms of seasonal allergic rhinitisor hay fever. Fexofenadine is an effective antihistamineespecially if you have previously tried othernon-prescription antihistamines withoutsuccess.

What is fexofenadine 180 mg used for?

Fexofenadine is an antihistamine used torelieve allergy symptoms such as watery eyes, runny nose, itchingeyes/nose, sneezing, hives, and itching. It works by blocking acertain natural substance (histamine) that your body makes duringan allergic reaction.

Can fexofenadine cause insomnia?

Pseudoephedrine hydrochloride may cause mild CNSstimulation in hypersensitive patients. Nervousness, excitability,restlessness, dizziness, weakness, or insomnia mayoccur.

How much does fexofenadine cost?

The cost for fexofenadine oral tablet 60mg is around $15 for a supply of 12 tablets,depending on the pharmacy you visit.

Is fexofenadine stronger than cetirizine?

Trials have shown both Allegra (fexofenadine) andZyrtec (cetirizine) are significantly more effectivethan placebo (a pretend pill) for reducing symptomsassociated with allergic rhinitis, hay fever, and other allergies.Cetirizine was slightly more likely (0.8%) thanfexofenadine to cause drowsiness.

What are the side effects of fexofenadine hydrochloride?

Fexofenadine HCL Side Effects by Likelihood andSeverity
  • A Skin Rash.
  • An Infection Due To A Virus.
  • Backache.
  • Dizziness.
  • Drowsiness.
  • Dry Mouth.
  • Head Pain.
  • Indigestion.

When should I take Allegra morning or night?

Some medications for treating allergies, like Zyrtec(cetirizine) and Allegra (fexofenadine) last 24 hours anddon't need to be taken at night. But if you're combatingallergy symptoms with a different antihistamine first thing in themorning, keep in mind that its effects will only last six toeight hours.

Does Allegra make you gain weight?

Allegra. Unfortunately for allergy sufferers,Allegra can also cause you to gain weight. Onestudy showed that people who take antihistamines regularlyweigh between 4.4 and 9.5 pounds more than those whodon't.

How quickly does Allegra work?

Allegra Allergy starts working one hourafter taking the medication. What type of allergy symptoms doesAllegra Allergy relieve? Allegra Allergy offersfast*, non-drowsy, 24-hour relief of allergy symptomsincluding sneezing, runny nose, itchy watery eyes, and itchy noseor throat. *Starts working in one hour.

Is Allegra harmful?

Antihistamines for allergies include common OTC allergydrugs such as loratadine (Claritin), fexofenadine (Allegra),and cetirizine (Zyrtec). Anti-inflammatory allergy medications,such as intranasal steroids, are typically considered safe, as longas you take the exact prescribed dosage.

What's the active ingredient in Allegra?

The symptoms they treat The main active ingredient in Allegra isfexofenadine. The main active ingredient in Zyrtec iscetirizine. Both of these drugs are antihistamines. Antihistamineswork by blocking a substance called histamine in yourbody.

What is the best allergy medicine for someone with high blood pressure?

Antihistamines are the most common medication forallergies. Most of them seem to be safe if you have highblood pressure -- but again, ask to make sure. Don't takedecongestants unless your doctor tells you otherwise. They mayraise your blood pressure.

Is it OK to take 2 Allegra in 24 hours?

Do not take Allegra 24 Hour Allergy with fruitjuice (such as apple, orange, or grapefruit). Take thedisintegrating tablet on an empty stomach, at least 1 hourbefore or 2 hours after a meal. There may be other drugsthat can affect Allegra 24 Hour Allergy. Tell your doctorabout all medications you use.

Can you take ibuprofen with Allegra?

No interactions were found between AllegraAllergy and ibuprofen.This does not necessarily mean nointeractions exist. Always consult your healthcareprovider.

Can I take Benadryl and Allegra at the same time?

According to Dr. Susan Besser, a primary care providerat Mercy Medical Center in Baltimore, Maryland, most allergymedicines should not be combined with one another: “Youshould not take multiple oral antihistaminestogether, such as Benadryl, Claritin, Zyrtec,Allegra or Xyzal. Pick one and take itdaily.

What is the difference between cetirizine and fexofenadine?

Cetirizine and fexofenadine are second generationantihistamines, which are less sedating. Both block histaminerelease from mast cells to reduce reactions to allergens. Both maycause blurred vision, dizziness, dry mouth, and nausea orvomiting.

What is the best antihistamine?

OTC antihistamines include:
  • Brompheniramine (Dimetane)
  • Cetirizine (Zyrtec)
  • Chlorpheniramine (Chlor-Trimeton)
  • Clemastine (Tavist)
  • Diphenhydramine (Benadryl)
  • Fexofenadine (Allegra)
  • Loratadine (Alavert, Claritin)